| Model Number |
A-70701 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The head positioner is designed to position and support the patient¿s head in a variety of surgical procedures including, but not limited to spine surgery.These devices are intended to be used by healthcare professionals within the operating room setting.The cflex head positioner was received by baxter.Upon inspection, it was determined that the top pivot was not holding and needed adjustment.The top pivot was adjusted and inne cam system was replaced.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a cflex head positioner having an unintended movement were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
Event or Problem Description
Baxter received a report stating that cflex polar head positioner joint was not holding correct amount of weight.The device was located at the account and occurred before use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.